# SDR DXTA200701934

- Difficulty date: February 13, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 7,029 hours, 4,280 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING STRAIGHT CRUISE FLIGHT RUDDER TRIM INDICATOR DISPLAYS TRIM INDICIES COMPLETELY LEFT OF AND OUTSIDE OF TAKEOFF RANGE MARKINGS. INSTALLED RUDDER CONTOUR BOARD, CHECKED LT AND RT RUDDER TRIM DEGREES OF DEFLECTION.  VERIFIED BOTH READINGS WITHIN LIMITS. REF CESSNA CE-750 MM 27-26-00 & 27-20-00.  OK FOR SERVICE.
